# SDR AALA20101028AFW01

- Difficulty date: October 25, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,149 hours, 15,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T82053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT FORWARD CARGO DOOR LOWER SILL OUTER CHORD.  REMOVED CORROSION AND INSTALLED TWO SEPARATE FREEZE PLUGS ON THE WEB AND OUTER CHORD PER EA B767-53-013356
